# SDR AALA202101139001

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 65,126 hours, 24,648 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120501
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE DETECTOR AUREL ALERT SMOKE INDICATION FALSE WARNING.  PERFORMED OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTOR SYSTEM, PER AMM 26-17-00.  OPERATIONS CHECK GOOD.  NO FAULTS FOUND.
